# SDR 9522169153

- Difficulty date: December 7, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N8912E
- Make and model: Doug DC-9-14
- Aircraft serial: 45829
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fs 607-609
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING H-CHECK, FOUND A CRACK IN THE FUSELAGE SKIN AT LONGERON 19L FROM APPROXIMATELY FS 607 - 609.  REPLACED SKIN (P/N 5911416-1) PER EA 91-102616.
